# SDR AALA20040997

- Difficulty date: September 24, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED AND EXIT DOOR EMERGENCY LIGHTS AFT OF OVERWING INOPERATIVE.  REPLACED BATTERY PACKS IN AFT SECTION FOR SEAT MOUNTED AND EXIT DOOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
